# SDR UALA2013021400884

- Difficulty date: February 7, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 69,311 hours, 12,998 cycles
- Engine: Pwa PW4077
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Speaker
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING REPOSITIONING OF AIRCRAFT FROM REMOTE STAND TO DEPARTURE GATE FOUND CAPT SPEAKER NOT WORKING.  DEFERRED CAPT'S SPEAKER IAW MEL 2351D.  PLACARD INSTALLED.  CAPT'S FLIGHT INTERPHONE SPEAKER IAW AMM, OPS CHECKS NORMAL.
